# SDR UPS03841200

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 1240 LONG. 30R IS CRACKED REMOVED LONGERON SECTION STATION 1230-1250,FABRICATED AND INSTALLED REPLACEMENT SECTION I.A.W. SRM. 53-4-1 FIG.4,53-2-2 FIG. 10.
